MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX OPTION TYPE 1 TPR SLEVE +3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. BIOLOX OPTION TYPE 1 TPR SLEVE +3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-1067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 010000857 g7 neutral e1 liner 36mm e 6453164.51-101100 tprlc 133 fp type1 pps ho 10.0 6180882.110017103, g7 finned 3 hole acetabular shell 52e, lot 6401769.650-1057, cer bioloxd option hd 36mm, lot 2958792.00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot 64213160.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that six years ago the patient underwent initial right total hip arthroplasty.Four years later the patient presented for an office visit due to severe right inguinal pain.The patient reported she had started pilate's and new exercises.X-rays showed the implants were in satisfactory position without complications.The patient was diagnosed with hip flexor tendonitis, instructed to limit exercises for two weeks, and was prescribed an oral steroid dose pack.The patient did well until a year ago, when reported to the care team of worsening groin pain along with difficulty raising leg.The patient was given an ultrasound and fluoroscopically guided right psoas bursa injection.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g2, g3, g6, h1, h2, h3, h6, h11.The following sections were corrected: g1-2.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Medical records were received and reviewed by a healthcare professional.Reported event was confirmed by review of medical records.Based on the available information, the reported event can be confirmed, but a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX OPTION TYPE 1 TPR SLEVE +3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21444500
Report Number3002806535-2025-00092
Device Sequence Number12731235
Product Code LZO
UDI-Device Identifier00880304521964
UDI-Public(01)00880304521964(17)280906(10)2938731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1067
Device Lot Number2938731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight83 KG
Patient RaceWhite